Другие журналы

. A B C D E F G H I J K L M N O P R S T U V W Y Z К М С Т

Bezverhnii

One-Way Functions and Composition of Conjugacy and Discrete Logarithm Problems in the Small Cancellation Groups
Mathematics and Mathematical Modelling # 05, October 2015
DOI: 10.7463/mathm.0515.0820675
pp. 43-63
Occurrence problem in a cyclic subgroup in groups with small cancellation conditions C(3)-T(6)
Engineering Education # 11, November 2013
DOI: 10.7463/1113.0622536
In this paper the author proves that in groups with small cancellation conditions C(3)-T(6) an occurrence problem in a cyclic subgroup is solvable; in other words, for any elements (g,h) of such a group one can determine whether there exists an integer n≠ ±1:gn=h. This result is the latest in a series of theorems on groups with small cancellation conditions C(p)-T(q), proved by the author: on resolvability of a root problem, on resolvability of a problem of conjugated appearance in a cyclic subgroup, on the norm forms of elements in the infinite order and on the characteristic property of elements in the finite order. The results were obtained with the use of the group diagram method. As a direction for further development, it is planned to solve a problem of power conjugation in the specified class of groups.
 
SEARCH
 
elibrary crossref ulrichsweb neicon rusycon
Photos
 
Events
 
News



Authors
Press-releases
Library
Conferences
About Project
Rambler's Top100
Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)
  RSS
© 2003-2020 «Наука и образование»
Перепечатка материалов журнала без согласования с редакцией запрещена
 Phone: +7 (915) 336-07-65 (строго: среда; пятница c 11-00 до 17-00)